Algebraicity of holomorphic mappings between real algebraic sets in$C$^{$n$}

M. S. Baouendi Department of Mathematics, 0112, University of California, San Diego P. Ebenfelt Department of Mathematics, Royal Institute of Technology L. P. Rothschild Department of Mathematics, 0112, University of California, San Diego

TBD mathscidoc:1701.331830

Acta Mathematica, 177, (2), 225-273, 1996.2
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:28 uploaded by actaadmin ] [ 117 downloads ] [ 0 comments ]
@inproceedings{m.1996algebraicity,
  title={Algebraicity of holomorphic mappings between real algebraic sets in$C$^{$n$}},
  author={M. S. Baouendi, P. Ebenfelt, and L. P. Rothschild},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203328090662539},
  booktitle={Acta Mathematica},
  volume={177},
  number={2},
  pages={225-273},
  year={1996},
}
M. S. Baouendi, P. Ebenfelt, and L. P. Rothschild. Algebraicity of holomorphic mappings between real algebraic sets in$C$^{$n$}. 1996. Vol. 177. In Acta Mathematica. pp.225-273. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203328090662539.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved